BibTeX record journals/orl/Zazanis04

download as .bib file

@article{DBLP:journals/orl/Zazanis04,
  author    = {Michael A. Zazanis},
  title     = {Cycle times in single server cyclic Jackson networks},
  journal   = {Oper. Res. Lett.},
  volume    = {32},
  number    = {5},
  pages     = {422--430},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.orl.2003.12.001},
  doi       = {10.1016/j.orl.2003.12.001},
  timestamp = {Thu, 08 Jun 2017 09:04:35 +0200},
  biburl    = {https://dblp.org/rec/journals/orl/Zazanis04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics